advertisement
Question
Posted by: Janice | 2009/11/30

Morning After Pill - is it normal?

taken within 36? bled after 3 weeks, cycle not started

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The morning after pill can disrupt the cycle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: gynaedoc | 2009/12/03

The morning after pill can disrupt the cycle.

Best wishes

Reply to gynaedoc
Posted by: Kelly | 2009/12/01

Its normal, it messes everything up!

Reply to Kelly
Posted by: lee | 2009/11/30

yes.. It wrecks your whole cycle

Reply to lee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement